# SDR 9903946743

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643NW
- Make and model: Boeing 747249F
- Aircraft serial: 22245
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Deformed
- Location: Bs 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMMISSIONING CHECK (XMN), FOUND DEFORMATION ON MAIN DECK FRAME FS 1700, STR 12R - 13R.  REPAIRED PER EA 67-170251.
